# SDR ASAA2016011915172

- Difficulty date: January 19, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 57,175 hours, 32,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT STRAP CRACKED AT BS 312, RBL 31.60, E & E BAY.  ACFT GROUNDED. R & R THE SUPPORT STRAP IAW SRM 51-40-02-0G-0.
